# SDR RAIA990418

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2104F
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7147 - MEM - LEFT BATTERY LIGHT ILLUMINATED.  MAINTENANCE REPLACED NR 1 POWER DISTRIBUTION UNIT.  (M)
